# SDR AWXA9800200

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK LT FUSELAGE STA 727B STRINGER 16L VERIFIED WITH HFEC.  PERFORMED REPAIR IAW SRM 53-30-3 USING BLIND FASTENERS.  TRANSFERRED BLIND FASTENERS TO AWM-952 CONTROL NR 981720.  REINSPECT FIRST 3000 CYCLES 2500 CYCLES THERE AFTER.  TERMINATE AT NEXT C-CK.
